# SDR C2XA09SH171

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 18,154 hours, 13,831 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 145690094105D
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK.  RT AILERON PCA ATTACHMENT BRACKET HAS MIGRATED HAT BUSHINGS.  REMOVED AND REPLACED ATTACHMENT BRACKET IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
